MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 CURVED BROAD LCP PL 14 HOLES/265; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 CURVED BROAD LCP PL 14 HOLES/265; PLATE,FIXATION,BONE
Model Number 226.642
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2021.Additional procode: hwc, ktt.Investigation summary: visual inspection: the 4.5mm curved broad lcp® plate 14 holes/265mm (p/n: 226.642, lot number: 39p5479) was received at us cq along with a photo attached in the complaint file.Visual inspection of the complaint device showed the plate had broken at the 7th hole.No material deficiencies were identified.Device failure/defect identified? yes.Dimensional inspection: a dimensional inspection was not performed due to post-manufacturing damage and device geometry design.Document/specification review: current and manufactured were reviewed.No design issues or discrepancies were identified.Complaint confirmed? yes.Investigation conclusion: this complaint is confirmed as the plate was broken at the 7th hole.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part: 226.642-us, lot: 39p5479, manufacturing site: (b)(4), release to warehouse date: jan 31, 2020.A manufacturing record evaluation was performed for the finished device 226.642-us lot: 39p5479 and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent revision due to curve broad locking compression plate breakage at the isthmus.Initially, patient had a zimmer total distal femoral replacement on (b)(6) 2021 and had a locking compression plate (lcp) curved croad plate placed to help support the junction between cut and proximal femur for additional support.The patient was converted to a full stem distal femoral prosthesis.The surgeon mentioned that the patient had great cortex at surgery and was supposed to be non-weight bearing for 6 weeks.Patient says he did not walk on it.Plate was removed safely and the patient was then converted to a full distal femoral replacement.It is unknown if there was surgical delay.Procedure outcome is unknown.No patient consequence.This report is for one (1) 4.5 curved broad lcp pl 14 holes/265.This is report 1 of 1 for (b)(4).

Brand Name
4.5 CURVED BROAD LCP PL 14 HOLES/265
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11556155
Report Number2939274-2021-01490
Device Sequence Number4203869
Product Code HRS
UDI-Device Identifier10886982159229
UDI-Public10886982159229
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number226.642
Device Catalogue Number226.642
Device Lot Number39P5479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2021
Initial Report FDA Received Date03/23/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;